EconPapers    
Economics at your fingertips  
 

Differential resolvents of minimal order and weight

John Michael Nahay

International Journal of Mathematics and Mathematical Sciences, 2004, vol. 2004, 1-27

Abstract:

We will determine the number of powers of α that appear with nonzero coefficient in an α -power linear differential resolvent of smallest possible order of a univariate polynomial P ( t ) whose coefficients lie in an ordinary differential field and whose distinct roots are differentially independent over constants. We will then give an upper bound on the weight of an α -resolvent of smallest possible weight. We will then compute the indicial equation, apparent singularities, and Wronskian of the Cockle α -resolvent of a trinomial and finish with a related determinantal formula.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2004/136962.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2004/136962.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:136962

DOI: 10.1155/S016117120440235X

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:136962